Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
allergy to medications(1 Post)
I have allergic reactions to certain brands of generically prescribed medicines several of which I have on repeat prescription. My GP practice now sends all prescriptions to specified local chemists and 50% if the time what is dispensed affects me -either asthma or blinding headaches and dizziness. The chemist is getting extremely fed up with my opening the bag and saying "I'm allergic to this one". But the system now seems not to allow for this. Does anyone have the same problem? or can think of a way round this? I think it is peg or polyethelylene glycol that is causing me problems.